Approximation Algorithms for Capacitated Minimum Forest Problems in Wireless sensor Networks with a Mobile Sink

Citation

Liang, W, Schweitzer, P & Xu, Z 2013, 'Approximation Algorithms for Capacitated Minimum Forest Problems in Wireless sensor Networks with a Mobile Sink', IEEE Transactions on Computers, vol. 62, no. 10, pp. 1932-1944.

Year

2013

ANU Authors

Field of Research

  • Analysis Of Algorithms And Complexity

Updated:  17 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers